Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Author is "Bartier, Jean-Philippe"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Bartier, Jean-Philippe, Blanchet, Adrien, Dolbeault, Jean and Escobedo, Miguel (2011) Improved intermediate asymptotics for the heat equation. Applied Mathematics Letters, 24 (1). pp. 76-81.

This list was generated on Wed Jun 3 16:02:33 2020 CEST.